# SDR YENA20140815156

- Difficulty date: August 15, 2014
- Submitted: August 18, 2014
- Operation: Air carrier
- Aircraft: N527JL
- Make and model: Airbus A320-232
- Aircraft serial: 1557
- Aircraft time: 45,028 hours, 16,363 cycles
- System (JASC): 2760 · Drag Control System
- Part: Computer
- Part number: B372BAM0511
- Part serial: Q00136015976
- Condition: Failed
- Location: Spoilers
- Part time: 21,641 hours, 7,375 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

SEVERAL LATERAL SHIMMIES FELT DURING FINAL. F/O REPORTED HANDLING & SIDE STICK ISSUES WITH ROLLING TENDENCY VIBRATIONS FELT THROUGHOUT ACFT.  NO ENGINE ABNORMALITIES NOTED.  NO WIND, NO TURBULENCE AT THE TIME OF THE EVENT. TROUBLESHOT IAW TSM 27-94-00,  FOUND NUMEROUS SEC 1 FAULTS STORED IN ACFT FLIGHT HISTORY.  DURING TESTING, NOTICED SEC 1 COMPUTER FAILING INTERMITTENTLY.  R & R SEC 1 IAW AMM 27-94-34. ENGINEERING HAD ALSO REQUESTED TO R & R THE NR 4 SPOILER.  OPS AND LEAK CHECKED GOOD.
